A Meshfree Method for Numerical Solution of Nonhomogeneous Time-Dependent Problems

Jiang, Tongsong, Su, Lingde, Jiang, Ziwu . Abstract and Applied Analysis 2014. 2014 (978310) :-

Locate this article in:

Bibtex

@article{CIS-318356,
  Author = {Jiang, Tongsong and Su, Lingde and Jiang, Ziwu},
  Title = {A Meshfree Method for Numerical Solution of Nonhomogeneous Time-Dependent Problems},
  Journal = {Abstract and Applied Analysis},
  Volume = {2014},
  Number = {978310},
  Year = {2014},
  Pages = {--},
  Keywords = {}
}

Similar articles